# SDR ASAA2019050329236

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,731 hours, 11,718 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 3195C
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 51,530 hours, 18,412 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL VALVE STUCK OPEN DESCENDING THROUGH APROX. 12.000 FT. GROUNDED - YES. REMOVED AND REPLACED NR 1 THERMAL ANTI-ICE VALVE REF AMM 30-20-11-000-801 AND AMM 30-20-11-400-801. OPS & LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. RE-SECURED COWL ANTI-ICE VALVE ELECTRICAL CONNECTOR & UNLOCKED AND OPENED NR 1 ENGINE HIGH STAGE VALVE.
